# SDR AALA20170111014

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 9,064 hours, 4,592 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ON TAKEOFF AND LANDING, OILY OLD SOCK ODOR IN THE COCKPIT. APU OIL LEAK FOUND ABOVE INLET PLENUM. ACCOMPLISHED DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM AND HIGH POWER ENGINE RUN. ACCOMPLISHED TSM TASK 49-00-81-810-874. NO LEAKS NOTED. OPERATIONAL CHECK GOOD.
